# SDR SWAA2023052441417

- Difficulty date: April 26, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY BAFFEL STA 400+10; LBL 20; WL 158<[01] FWD CARGO BAY BAFFLE LOCATED BETWEEN BS 400 - BS420 LBL 20; WL 158 NOT HAS ENTRIES ALLOWABLE DAMAGE IN SRM MUST BE REPAIR BY REPLACEMENT IAW B-737-700 SRM 51-10-02 PARAG. 9.C.;[02] RECEIVED NEW PART (BAFFLE) P/N 143A7510-33. LOT. 1478960-4. LOCATED AND DRILLED ON FORWARD CARGO BAY AT BS 400 - 420 LBL 20; WL 158 IAW B737-700 SRM 51-40-05 & DWG# 143A7505. OK TO INSTALL .;[03] LATE ENTRY: REMOVED ON FORWARD CARGO BAY BAFFLE LOCATED AT BS400 -BS420 LBL20; WL158. IAW SRM 51-40-02.;[04] VERIFIED CORRECTIVE ACTION 1-3. OK TO INSTALL GIVEN;[05] INSTALLED ON FORWARD CARGO BAY BAFFLE LOCATED AT BS400 -BS420; LBL20; WL158. IAW SRM 51-40-02. DWG# 143A7505.;[06] VERIFIED CORRECTIVE ACTION 5 INSTALLATION;[07] CORRECTED: POINT # 6 IN THE MEASUREMENT FIELD.;[08] TASK COMPLETE
